SitaGLIPtin Tablets Recalled for Potential Labeling Mixup
Aidapak Services is recalling sitaGLIPtin phosphate tablets because they may be mislabeled as Lactobacillus or Cyanocobalamin.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (mislabeling) without reported illnesses or injuries, fitting the criteria for moderate severity.
Plain-English summary
Aidapak Services, LLC is recalling sitaGLIPtin PHOSPHATE, Tablet, 50 mg, NDC 00006011231. The recall is due to a labeling mixup where the product may be mislabeled as LACTOBACILLUS, Tablet, 0 mg, or CYANOCOBALAMIN, Tablet, 500 mcg.
The affected repacked drugs were distributed in Arizona, California, Oregon, and Washington. The source text identifies two specific pedigree codes associated with the recalled sitaGLIPtin: AD62829_11 with an expiration date of 5/23/2014, and W002824 with an expiration date of 6/7/2014.
Consumers should check their medication labels. If the label indicates LACTOBACILLUS or CYANOCOBALAMIN but the product is actually sitaGLIPtin, or if they have the specific sitaGLIPtin pedigree codes listed, they should contact their pharmacist or healthcare provider for guidance.
The recalled product
- Product
- sitaGLIPtin PHOSPHATE, Tablet, 50 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 00006011231.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Tablet
- Hazard
- Affected units
- 60
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (6)
- sitaGLIPtin PHOSPHATE
- Tablet
- 50 mg has the following codes: Pedigree: AD62829_11
- EXP: 5/23/2014
- Pedigree: W002824
- EXP: 6/7/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- HighJ K Patisserie Chocolate Chip Cookies Recalled for Undeclared Soy
FDA (Food) · 2026-10-14
Similar recalls
- SevereAidapak Recalls Citalopram Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- ModerateFDA Recalls Cinacalcet HCL Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Simvastatin Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- ModerateLactobacillus Tablets Recalled for Potential Labeling Errors
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Cyanocobalamin Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Phosphorus Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22